Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Discrete Maximum Principle for Poisson Equation with Mixed Boundary Conditions Solved by hp-FEM

Discrete Maximum Principle for Poisson Equation with Mixed Boundary Conditions Solved by $hp$-FEM

Year:    2009

Author:    Tomáš Vejchodský, Pavel Solin

Advances in Applied Mathematics and Mechanics, Vol. 1 (2009), Iss. 2 : pp. 201–214

Abstract

We present a proof of the discrete maximum principle (DMP) for the 1D Poisson equation u=f equipped with mixed Dirichlet-Neumann boundary conditions. The problem is discretized using finite elements of arbitrary lengths and polynomial degrees (hp-FEM). We show that the DMP holds on all meshes with no limitations to the sizes and polynomial degrees of the elements.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2009-AAMM-10174

Advances in Applied Mathematics and Mechanics, Vol. 1 (2009), Iss. 2 : pp. 201–214

Published online:    2009-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    14

Keywords:    Discrete maximum principle hp-FEM Poisson equation mixed boundary conditions.

Author Details

Tomáš Vejchodský Email

Pavel Solin Email